My mother who is 77, has metastatic breast cancer..she was diagnosed in 1986, treated with surgery and Tamoxifen...she had mets to the breast bone last year treated with radiation and Arimidex...she is having elevated blood levels so her oncologist has switched her from Arimidex to IM injections of Faslodex..my question is..Can Arimidex cause back pain?? She has had bad back pain in her lower back and pain sometimes over her back hip for a few months...worse now...she is scheduled for a PET scan and bone scan...but I was wondering if back and bone pain were maybe side effects of Arimidex?? Thank you, Ilsa
Dear Ilsa, Back pain and bone pain have been reported as uncommon side effects of Arimidex (5-10%). These are described as more generalized bone pain than specific to an area, so it make sense considering the worsening of the pain to the specific area to have it evaluated further.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.